# SDR SWAA2021081907626

- Difficulty date: August 15, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 66,885 hours, 39,695 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FLIGHT ATT BOTH EMERGENCY FLASH LIGHTS INOP / [01] R/R FWD GALLEY BOTH FLASH LIGHT BATTERY IAW AMM 25-64-00. OPS CHECK GOOD.
